Hypersurfaces de type semi-symétrique dans Rn+1

Nicolescu, Liviu and Pripoae, Gabriel-Teodor: Hypersurfaces de type semi-symétrique dans Rn+1. Acta scientiarum mathematicarum, (54) 1-2. pp. 83-87. (1990)

[img] Cikk, tanulmány, mű
math_054_fasc_001_002_083-087.pdf

Download (676kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 1-2
Page Range: pp. 83-87
ISSN: 0001-6969
Language: francia
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 87. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15257

Actions (login required)

View Item View Item